# SDR AALA20140904006

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 93,352 hours, 14,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR EXTERIOR FUSELAGE EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 1 DOOR EXTERIOR FUSELAGE EMER LIGHT.  OPERATIONS CHECKED NORMAL.
